MAUDE Adverse Event Report: STRAUB MEDICAL AG Rotarex; Thrombectomy & Atherectomy

STRAUB MEDICAL AG Rotarex; Thrombectomy & Atherectomy
Catalog Number 80237
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.D2b (mcw; dqx) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial that, the subject had an adverse event of distal embolization.The adverse event was probably related to the study device and had causal relation to the procedure.The current status of the patient was unknown.

Brand Name
Rotarex
Common Device Name
Thrombectomy & Atherectomy
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
Straub Medical AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25770451
Report Number3008439199-2026-00241
Device Sequence Number21269041
Product Code DQX
UDI-Device Identifier07640142810582
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number80237
Device Lot Number252934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight198 LB
Patient RaceWhite